MathSciNet Relay Station
MathSciNet bibliographic data
MR282351 (43 #8063) 54.78
Anderson, E. H. An alternative proof that Bing's dogbone space is not topologically $E\sp{3}$. Trans. Amer. Math. Soc. 150 1970 589–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement